Migraleve Yellow contains paracetamol and codeine combined with buclizine that works together to treat your head pain and relieve nausea.
Migraleve Yellow can be taken after the first dose of Migraleve Pink.
Dose for adults:
2 Migraleve Yellow tablets to be swallowed, 4 hours after first taking Migraleve Pink tablets. The dose of 2 yellow tablets can be repeated 4 hourly, as necessary.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Dose for children 10-14 years of age:
1 Migraleve Yellow tablet to be swallowed, 4 hours after first taking the Migraleve Pink tablet. The dose of 1 yellow tablet can be repeated 4 hourly, as necessary.
Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Each Migraleve Yellow Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg Codeine Phosphate 8 mg
Also contains: E104, E171 & E172 Contains Paracetamol
Works - need the pink ones first